RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1976
Volume 16,
Number 3,
Pages
567–576
(Mi zvmmf6100)
Approximate methods for the solution of a certain class of nonlinear operator equations
A. G. Zarubin
,
M. F. Tiunchik
Khabarovsk
UDC:
518:517.948
MSC:
65J05
Received:
15.07.1974
Fulltext:
PDF file (1029 kB)
English version:
USSR Computational Mathematics and Mathematical Physics, 1976,
16
:3,
21–32
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025